Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] The Rash . . .

Expand Messages
  • Constance Dickson
    I am not on any meds though and had it prior to the tx Thanks Guys or Yall it is a more fitting word for GA.....Smile, and Take Care,Connie ...
    Message 1 of 2 , Sep 26, 2000
      I am not on any meds though and had it prior to the tx
      Thanks Guys or Yall it is a more fitting word for
      GA.....Smile, and Take Care,Connie
      --- Nancy Swanson <msnblk@...> wrote:
      > "Ken & Pat @home" wrote:
      > >
      > > Connie,
      > >
      > > A friend of mine has what her doc calls "riba
      > rash". Seems to be a side.
      >
      > The Big Sis had the same rash issue when she was on
      > Combo. We
      > understood it was one of the **many** sides.
      >
      > She also had big issues with scaly skin and
      > itchiness. What seemed to
      > help was Johnson & Johnson baby lotion, or one of
      > the Vaseline Intensive
      > Care lotions.
      >
      > Nancy
      >


      __________________________________________________
      Do You Yahoo!?
      Send instant messages & get email alerts with Yahoo! Messenger.
      http://im.yahoo.com/
    Your message has been successfully submitted and would be delivered to recipients shortly.